# SDR SWIA201541701

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 36,443 hours, 30,134 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Failed
- Location: Flap Skew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 14 DEGREES.  REPLACED THE SKEW DETECTOR.  COMPLIED WITH FULL FLAP AD  IAW AMM.
